purple in color to appear on the lower limbs of the body looks painful but is not painful just looks realy bad similair to that of poor circulation. and what treatment would be suggested
Susan Sorry was this one prescribed by a doctor or are you buying over the counter you should put the name or names of drugs you are taking... But because it is doing the oppisite of what it should be doing..ALL i would want to say is stop taking it now and check with your doctor to find out why it is giving you a rash instead of taking one away... wish i could help more but with this effect please don't take anymore until you talk with the doctor.ASAP let us know what is said Chuck Wise medically retired pharmacy technician Cpht.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2010 • 1 answer
Posted 2 Feb 2013 • 3 answers
I have many purple spots ,various size and shades Please advise or give me some insight or treatment
Posted 31 Jul 2013 • 1 answer
Anyone taking amlodipine for treatment of poor circulation, possibly Renaud's syndrome? I have a few
Posted 1 May 2014 • 1 answer
Posted 28 Nov 2014 • 1 answer